# SDR FDEA201204051267

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 63,410 hours, 12,279 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 ENGINE INTAKE DUCT PANEL NR 364RR ON WIRE CUT-OUT INTERCOSTAL FOUND CRACKED.  REPAIRED IAW SRM 55-30-02, FIG 201, REV 49, REPAIR 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
